Simple Perfect Squares and 2x1 Squared Rectangles of Order 26

Share/Save/Bookmark

Duijvestijn, A.J.W. (1996) Simple Perfect Squares and 2x1 Squared Rectangles of Order 26. Mathematics of Computation, 65 (215). pp. 1359-1364. ISSN 0025-5718

[img]
Preview
PDF
174Kb
Abstract:In this note tables of all simple perfect squared squares and simple $2\times 1$ perfect squared rectangles of order 26 are presented.
Item Type:Article
Copyright:© 1996 American Mathematical Society
Link to this item:http://purl.utwente.nl/publications/17979
Official URL:http://www.jstor.org/stable/2153813
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 118498